Alert archive / Wyoming / Blizzard Warnings in 2020

Blizzard Warning 5, NWS Cheyenne, WY

February 24, 2020Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this blizzard warning at Feb 24, 2020, 8:11 AM MST for Albany County, Carbon County, Wyoming. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 24, 2020, 8:11 AM MST (15:11 UTC)
Expired
Feb 24, 2020, 11:32 AM MST
In force
3 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 9:36 AM MSTBLIZZARD4 Nw Arlington, WYBLIZZARD CONDITIONS WERE MET FOR WYZ 110 EARLIER THIS MORNING WITH SEVERAL SITES MEASURING BRIEF PERIOD CONDITIONS. AS BAND OF SNOW CREATING THESE CONDITIONS MOVED, CALCULATED THE TIMING WITH USING THE SENSORS WY19 AT ELK MOUNTAIN AND WY25 STROUSS HILL ALONG I
Feb 24, 11:12 AM MSTSNOW 01 Ene Buford, WYBUFORD EAST WY37 SENSOR MEASURED SNOW SQUALL CONDITIONS BETWEEN 10:08 AM MST AND AS OF 11:12 AM MST. PEAK WIND GUST 47 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 3.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-218 m²/s²
0-3 km storm-relative helicity
-205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS45 KCYS 241511
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
811 AM MST Mon Feb 24 2020


...BLIZZARD CONDITIONS ALONG I-80 BETWEEN ARLINGTON AND RAWLINS
TODAY...

...SNOW AND BLOWING SNOW EXPECTED EARLY MONDAY THROUGH TUESDAY
ACROSS THE PINE RIDGE FROM CONVERSE COUNTY WYOMING EAST THROUGH
THE NORTHERN NEBRASKA PANHANDLE...

...SNOW AND BLOWING SNOW ALSO EXPECTED ACROSS THE SNOWY AND
SIERRA MADRE MOUNTAIN RANGES AND THE NORTHERN LARAMIE RANGE AND
CARBON COUNTY...



WYZ109-110-242315-
/O.NEW.KCYS.BZ.W.0005.200224T1511Z-200225T0000Z/
Central Carbon County-North Snowy Range Foothills-
Including the cities of Rawlins, Arlington, and Elk Mountain
811 AM MST Mon Feb 24 2020

...BLIZZARD WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Blizzard conditions. Additional snow accumulations of 1
  to 2 inches. Winds gusting as high as 50 mph.

* WHERE...From Arlington to Rawlins.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Areas of snow and
  blowing snow will significantly reduce visibility, especially
  this morning. The hazardous conditions will impact the morning
  commute. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NEZ002-095-WYZ101-102-242315-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-
Including the cities of Chadron, Chadron St Park, Harrison, Bill,
Douglas, Deer Creek, Glenrock, Lusk, and Redbird
811 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST
TUESDAY...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches. 
  Blowing snow. Winds gusting as high as 50 mph.

* WHERE...Converse, Niobrara, North Sioux, and Dawes Counties.

* WHEN...Until 8 PM MST Tuesday.

* IMPACTS...Plan on slippery road conditions. Areas of blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-112-114-242315-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/
North Laramie Range-Sierra Madre Range-Snowy Range-
Including the cities of Garrett, Centennial, and Albany
811 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST
TUESDAY...

* WHAT...Snow. Additional snow accumulations of 2 to 8 inches. 
  Blowing Snow. Cold Wind Chills. Winds gusting as high as 65 
  mph.

* WHERE...Sierra Madre, Snowy, and Northern Laramie Mountain 
  Ranges.

* WHEN...Until 8 PM MST Tuesday.

* IMPACTS...Mountain travel will become difficult due to icy, 
  snow covered roads and low visibilities in falling and blowing 
  snow. Outdoor recreation could be life threatening to those 
  not prepared for severe winter conditions. Hikers and 
  snowmobilers cna easily become disoriented and lost. Frostbite 
  and hypothermia can set in quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ104-242315-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200225T0000Z/
Ferris/Seminoe/Shirley Mountains-
Including the city of Seminoe Dam
811 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to two 
  inches. Blowing snow. Winds gusting as high as 55 mph.

* WHERE...Northern Carbon County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Areas of blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
1 follow-up statement
151 
WWUS45 KCYS 241832
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
1132 AM MST Mon Feb 24 2020

...SNOW AND BLOWING SNOW EXPECTED THIS AFTERNOON THROUGH TUESDAY 
ACROSS THE PINE RIDGE FROM CONVERSE COUNTY WYOMING EAST THROUGH 
THE NORTHERN NEBRASKA PANHANDLE...

...BLOWING SNOW IS ALSO EXPECTED ALONG I-80 MAINLY BETWEEN 
RAWLINS AND ARLINGTON.

...SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE SNOWY AND 
SIERRA MADRE MOUNTAIN RANGES AND THE NORTHERN LARAMIE RANGE AND 
CARBON COUNTY...

WYZ110-250000-
/O.CAN.KCYS.BZ.W.0005.000000T0000Z-200225T0000Z/
/O.EXA.KCYS.WW.Y.0016.000000T0000Z-200225T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
1132 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Scattered snow showers and blowing snow. Additional snow
  accumulations of up to one inch. Winds gusting as high as 50 
  mph.

* WHERE...Arlington and Elk Mountain

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Areas of blowing
  snow could significantly reduce visibility. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ109-250000-
/O.CAN.KCYS.BZ.W.0005.000000T0000Z-200225T0000Z/
/O.EXA.KCYS.WW.Y.0016.000000T0000Z-200225T0000Z/
Central Carbon County-
Including the city of Rawlins
1132 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...BLIZZARD WARNING IS CANCELLED...

* WHAT...Scattered snow showers and blowing snow. Additional snow
  accumulations of up to one inch. Winds gusting as high as 45 
  mph.

* WHERE...Rawlins and Sinclair

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Areas of blowing
  snow could significantly reduce visibility. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NEZ002-095-WYZ101-102-250245-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-
Including the cities of Chadron, Chadron St Park, Harrison, Bill,
Douglas, Deer Creek, Glenrock, Lusk, and Redbird
1132 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST
TUESDAY...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches. 
  Blowing snow. Winds gusting as high as 50 mph.

* WHERE...Converse, Niobrara, North Sioux, and Dawes Counties.

* WHEN...Until 8 PM MST Tuesday.

* IMPACTS...Plan on slippery road conditions. Areas of blowing
  snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ103-112-114-250245-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200226T0300Z/
North Laramie Range-Sierra Madre Range-Snowy Range-
Including the cities of Garrett, Centennial, and Albany
1132 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST
TUESDAY...

* WHAT...Snow. Additional snow accumulations of 2 to 8 inches.
  Blowing Snow. Low Wind Chills. Winds gusting as high as 65 mph.

* WHERE...Sierra Madre, Snowy, and Northern Laramie Mountain 
  Ranges.

* WHEN...Until 8 PM MST Tuesday.

* IMPACTS...Mountain travel will become difficult due to icy, snow
  covered roads and low visibilities in falling and blowing snow.
  Outdoor recreation could be life threatening to those not
  prepared for severe winter conditions. Hikers and snowmobilers
  can easily become disoriented and lost. Frostbite and 
  hypothermia can set in quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ104-250000-
/O.CON.KCYS.WW.Y.0016.000000T0000Z-200225T0000Z/
Ferris/Seminoe/Shirley Mountains-
Including the city of Seminoe Dam
1132 AM MST Mon Feb 24 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Blowing snow. Little or additional snow accumulation. 
  Winds gusting as high as 55 mph.

* WHERE...Northern Carbon County.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. Areas of blowing
  snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard warning went out at Feb 24, 4:55 AM MST, 3 hours 16 minutes earlier.

Area forecast discussion, Feb 24, 4:55 AM MST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
455 AM MST Mon Feb 24 2020

.SHORT TERM...(Today through Tuesday night)
Issued at 410 AM MST Mon Feb 24 2020

Increasing and lowering clouds form the west as of 4 AM this
morning, with snow having already begun over the Sierra Madre and
Snowy Ranges and noted across the lower elevations of Carbon
County. Wind shave also increased with this incoming strong
system, with gusts 30 to 40 mph noted between Cheyenne and Rawlins
along the I-80 corridor and gusts to 66 mph already verifying the
High Wind Warning in the Snowy Foothills.

The first of two strong cold frontal passages expected with this
system is about to roll quickly through the region from the west,
just now entering Carbon and Converse Counties, reaching the
Nebraska- Wyoming border around mid-morning, and finally pushing
east of the western Nebraska Panhandle by mid-afternoon. Along
with this front will come a combination of winds and snow showers,
some heavy at times, especially across the mountains and the Pine
Ridge. The front will create an area of surface convergence and
heightened dynamic energy and uplift that will aid in the
production of snow and wind. This combination of features, aided
by dynamics aloft, will lead to hazardous weather conditions for
which a number of warnings and advisories have been issued. Please
see the individual texts for further details, this includes the
High Wind Warnings for six separate zones and Winter Weather
Advisories for the mountain zones and the counties included along
the Pine Ridge.

Strong areas of subsidence and increased surface gradients have
already lead to strong gusts to 66 mph across the wind-prone areas
of southeast Wyoming. East Platte County and central Laramie
County have been included in the High Wind Warning due to
guidance indicating that a mountain wave is likely to spill over
the Laramie Range and into the PLains. The mountain wave will
likely pair with the strong cold front for a prolonged period of
gusty winds today.

Also of note is the possibility for snow squalls today associated
with the front and the strong dynamic forcing aloft. Please be
aware of your surroundings today if traveling, especially across
Carbon County, the I-80 Summit, and along or near the Pine Ridge.

Will see a brief lull in winds and snow tonight before a the
second shortwave associated with the closed low system makes its
way from the northwest to southeast, mainly affecting the High
Plains. The associated surface cold front will begin to pass
through around midnight from the north bringing another bout of
snow and strong winds to the Pine Ridge and area mountains through
the late morning. At this point, the Cheyenne Ridge will pick up
two to three inches as well, doing well in a northerly pattern.
Winds won't quite be as strong overall so no HIgh Wind Warnings
have been issued at this time for Tuesday, however, there are
signals of a short burst of wind to the east of the south Laramie
Range early Tuesday morning as a mountain wave spills over into
the Plains, and will have to continue to monitor this possibility.

Have gone ahead and increased the overall snow totals across the
region with the increased instability, upper level dynamics and
guidance liquid amounts. Think precipitation will generally fall
as snow as the warmer periods of the day today show only isolated
showers, and elsewhere, temperatures will either be below freezing
or will wet-bulb down to zero.

Besides widespread blowing snow across the region and gusty winds,
please note that wind chill temperatures will also be quite low,
overnight tonight varying from the single digits in the east, to
10 below to the west. 20 below zero will be noted across the Snowy
and Sierra Madre Ranges.

By Tuesday evening, the backside of this dynamic and energetic
system will have passed through, winds will diminish and show
showers will tapper off. Expect a quiet and chilly TUesday night.

.LONG TERM...(Wednesday through Sunday)
Issued at 158 PM MST Sun Feb 23 2020

A chilly morning across the CWA Wednesday in the wake of the low
pressure system with mins in the single digits to lower teens.
Still on the cool side Weds and Thursday then warming to close
out the week. Mainly dry but another fast-moving shortwave should
bring some snow showers to mainly the mtns on Thursday but amounts
not a lot given the speed of the system. Breezy conditions with
the shortwave Thursday otherwise winds not looking too significant
through the period as well.

&&

.AVIATION...(For the 06Z TAFS through late Monday evening)
Issued at 1045 PM MST Sun Feb 23 2020

Next Pacific storm system and associated cold front will move across
the southeast Wyoming terminals between 08z and 13z Monday morning,
and then between 12z to 16z across western Nebraska with winds
shifting into the north or northwest. Snow showers are expected to
develop as the front slides southeast, impacting most terminals
through the day on Monday and possibly Monday night.

HAZARDS/WEATHER TRENDS: LLWS is the initial Aviation threat late
tonight as winds sharply increase out of the west or northwest near
the surface cold front. Moderate to strong turbulence expected after
07z once the cold front moves into the area. SNOW will begin once
the LLWS threat diminishes after 10z. VFR conditions until 10z, then
a brief period of IFR CIGS/VIS for KRWL and KLAR until the band of
snow pushes east into the high plains. Low confidence on how this
band will impact KCYS and KBFF with downslope winds, so kept VCSH
for those locations.  KCDR and KAIA are looking more likely to be
impacted by IFR conditions as early as 15z-18z Monday. Precip type
is uncertain at this time, but will likely fall as a mix of rain and
snow initially.

&&

.FIRE WEATHER...
Issued at 410 AM MST Mon Feb 24 2020

Low fire weather concerns for the near future as cold
temperatures, snow and blowing snow move into the High Plains and
adjacent HIgh Terrain today and tomorrow. Warming trend will
follow beginning Wednesday with a ridge of high pressure moving in
Friday.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 8 PM MST Tuesday for WYZ101>103-
     112-114.

     High Wind Warning until 5 PM MST this afternoon for WYZ106-107-
     110-116>118.

NE...Winter Weather Advisory until 8 PM MST Tuesday for NEZ002-095.

&&

SHORT TERM...AB
LONG TERM...RE/REC
AVIATION...TT
FIRE WEATHER...AB
Hazardous weather outlook, Feb 24, 5:04 AM MST, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
504 AM MST Mon Feb 24 2020

WYZ106-107-110-116>118-251215-
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-
504 AM MST Mon Feb 24 2020

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

A High Wind Warning is in effect through 5 PM. West winds of 35
to 45 mph with gusts 60 to 70 mph are likely. See Warning text
for further details. Snow showers will combine with winds today
for blowing snow and reduced visibility at times.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Tuesday will be quite windy and cold with scattered to numerous
snow showers. Blowing snow and reduced visibilities will create
hazardous travel conditions at times.

.Spotter information statement...

Spotter activation will not be needed.

NEZ003-019>021-054-055-096-WYZ104-105-108-109-111-113-115-119-
251215-
Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
South Sioux-Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Goshen County-Central Carbon County-Southwest Carbon County-
Upper North Platte River Basin-Laramie Valley-East Laramie County-
504 AM MST Mon Feb 24 2020

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TUESDAY

Today and Tuesday will be quite windy with gusts to 50 mph at
times and cold with scattered to numerous snow showers.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

No hazardous weather conditions expected.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-095-WYZ101>103-112-114-251215-
Dawes-North Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-Sierra Madre Range-
Snowy Range-
504 AM MST Mon Feb 24 2020

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TUESDAY

A Winter Weather Advisory has been issued as strong winds combine
with scattered to numerous snow showers to produce blowing snow
and areas of reduced visibilities. Travel will become difficult
and outdoor recreation could be life threatening to those not
prepared for severe winter conditions. Additionally, wind chill
temperatures will drop to 20 below zero in the Sierra Madre and
Snowy Mountains leading to frostbite and hypothermia. Please see
text for further details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

No hazardous weather conditions expected.

.Spotter information statement...

Please call in or chat us on social media with snow measurements
as accumulation occurs.

In the hours before

Local storm report, Feb 24, 5:30 AM MST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     NON-TSTM WND GST 8 S SIBLEY PEAK         42.32N 105.05W
02/24/2020  M59 MPH          PLATTE             WY   MESONET

            WYDOT SENSOR AT COLEMAN. SUSTAINED WINDS OF
            39 TO 42 MPH.

&&

AB
Local storm report, Feb 24, 5:32 AM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.37W
02/24/2020  M63 MPH          CARBON             WY   MESONET

            WYDOT SENSOR AT COUNTY ROAD 402. SUSTAINED
            WINDS TO 36 MPH.

&&

AB
Local storm report, Feb 24, 5:34 AM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     NON-TSTM WND GST 8 S SIBLEY PEAK         42.32N 105.05W
02/24/2020  M62 MPH          PLATTE             WY   MESONET

            WYDOT SENSOR AT COLEMAN. SUSTAINED WINDS 40
            TO 44 MPH.

&&

AB
Local storm report, Feb 24, 5:41 AM MST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.37W
02/24/2020  M66 MPH          CARBON             WY   MESONET

            WYDOT SENSOR AT COUNTY ROAD 402. GUSTS 65 TO
            66 MPH BETWEEN 4:04 AM AND 4:22 AM.
            SUSTAINED WINDS 37 TO 40 MPH.

&&

AB
Local storm report, Feb 24, 7:03 AM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
703 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 AM     NON-TSTM WND GST 2 NE RAWLINS            41.80N 107.20W
02/24/2020  M58 MPH          CARBON             WY   AWOS

            AWOS STATION KRWL 1 ENE RAWLINS.

&&
Local storm report, Feb 24, 7:16 AM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
716 AM MST MON FEB 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     NON-TSTM WND GST 2 NE RAWLINS            41.81N 107.20W
02/24/2020  M60 MPH          CARBON             WY   ASOS

&&

CW

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 10:03 AM MSTSnow Squall WarningCYSAlbany, Laramie27 min
Feb 24, 10:27 AM MSTSnow Squall WarningCYSAlbany, Laramie63 min

Nearby

Blizzard Warnings in Wyoming, 2020Every blizzard warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.